Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 6, 20158 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2015, 7:50 AM EDT for 8 counties in Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 7:50 AM EDT (11:50 UTC)
Expired
Aug 6, 2015, 8:15 AM EDT
In force
25 min
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WWUS82 KFFC 061150
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT THU AUG 6 2015
 
GAZ001>005-011-012-019-061215-
MURRAY GA-DADE GA-GORDON GA-CATOOSA GA-WHITFIELD GA-CHATTOOGA GA-
WALKER GA-FLOYD GA-
750 AM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...DADE...GORDON...
CATOOSA...WHITFIELD...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 815
AM EDT...

AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HARRISON TO NEAR
KIMBALL TO REECE CITY...AND MOVING NORTH AT 40 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATTANOOGA...ROME...DALTON...CALHOUN...LAFAYETTE...SUMMERVILLE...
CHATSWORTH...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...VARNELL...LOOKOUT MOUNTAIN...ETON...TUNNEL
HILL...COHUTTA...RESACA AND PLAINVILLE.

LAT...LON 3491 8526 3498 8524 3499 8462 3486 8462
      3485 8461 3451 8472 3440 8490 3439 8500
      3432 8503 3408 8542 3498 8560 3499 8526
TIME...MOT...LOC 1150Z 194DEG 35KT 3504 8514 3501 8566 3407 8602 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:08 AM EDT, 42 minutes earlier.

Area forecast discussion, Aug 6, 7:08 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 AM EDT THU AUG 6 2015

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH FRIDAY/...
/ISSUED 344 AM EDT THU AUG 6 2015/
SHORTWAVE SITUATED ACROSS THE MID MISSISSIPPI VALLEY THIS MORNING
WILL CONTINUE SHIFTING EAST AND TRACK ACROSS THE TN VALLEY AND
GEORGIA TODAY. THIS WAVE WILL EVENTUALLY MOVE EAST OF THE CWA BY
FRIDAY AFTERNOON. THE COLD FRONT ASSOCIATED WITH THIS WILL MOVE
THROUGH FRIDAY AND SHOULD CLEAR THE SOUTHEAST PART OF THE CWA AROUND
THE END OF THE SHORT TERM.

THE MAIN IMPACT FROM THIS SHORTWAVE WILL BE FELT TODAY AND TONIGHT.
RAIN CHANCES GREATLY INCREASE THIS AFTERNOON AND EVENING INTO THE
LIKELY TO CATEGORICAL RANGE. HI RES MODELS ARE NOT CONSISTENT IN
TERMS OF TIMING...BUT OVERALL CONSENSUS IS FOR ACTIVITY TO INCREASE
AFTER 17-18Z AND CONTINUE THROUGH THE AFTERNOON. THEN A BETTER
ORGANIZED CLUSTER OF STORMS SHOULD PUSH THROUGH THE CWA AFTER
00Z...BETTER ALIGNED TIMING WISE WITH THE AXIS OF THE UPPER LEVEL
SHORTWAVE. INSTABILITY IS STILL PROGGED AROUND OR JUST ABOVE 2500
J/KG WHILE SHEAR IS MORE MARGINAL. STILL ENOUGH POTENTIAL WITH THE
DYNAMICS FROM THE UPPER LEVEL SYSTEM AND THE INSTABILITY FOR SEVERE
STORMS THIS AFTERNOON INTO TONIGHT. THE BETTER CHANCES WILL BE NORTH
OF A LINE FROM COLUMBUS TO DUBLIN AND SPC HAS ALMOST THE WHOLE CWA
UNDER A SLIGHT RISK TODAY. THE MAIN THREAT CONTINUES TO BE DAMAGING
WIND.

PRECIPITATION WILL LINGER AROUND CENTRAL GEORGIA FOR FRIDAY AND AS
THE FRONT PUSHES THROUGH...THE THREAT FOR STRONG TO SEVERE STORMS
WILL ALSO PUSH SOUTH OF THE CWA. WINDS WILL INCREASE FOR FRIDAY WITH
THE FRONT WITH SUSTAINED VALUES AROUND 10-15MPH...BUT STILL
WELL UNDER WIND ADVISORY CRITERIA.

THE CLOUD COVERAGE TODAY WILL HELP TO MODERATE THE HIGH TEMPERATURES
AND MOST AREAS WILL NOT GET OUT OF THE 80S ACROSS NORTH GEORGIA.
HIGHS TODAY ARE EXPECTED TO BE WITHIN THREE DEGREES OF NORMAL.

11

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 344 AM EDT THU AUG 6 2015/
LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE
BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS
EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE
UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK.
BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG
ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS
THE CENTRAL GREAT LAKES.

AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY
NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY
BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE
WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE
SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT
BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE
THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE
SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM
THE NORTH.

NLISTEMAA

&&

.AVIATION...
12Z UPDATE...
IFR TO MVFR CIGS TO BEGIN WITH TODAY AT MOST SITES. THIS SHOULD
IMPROVE TO MVFR TO VFR BY 14Z. TIMING OF THE TSRA IS A CHALLENGE
TODAY. ONCE SHRA/TSRA MOVE IN THIS MORNING/EARLY
AFTERNOON...ACTIVITY WILL CONTINUE ON AND OFF THROUGHOUT THE DAY.
HAVE TRIED TO CAPTURE THOUGH THE MOST LIKELY TIMING FOR TSRA IN
THE TAFS. BETTER THUNDER CHANCES TO END WITH A LINE OF STORMS
PUSHING THROUGH TONIGHT. HI-RES MODELS HAVE NOT BEEN HANDLING
TIMING WELL.

//ATL CONFIDENCE...12Z UPDATE...
HIGH ON WIND. MEDIUM ON VSBY AND TIMING OF PRECIP. LOW ON CIGS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          91  71  90  71 /  80  60  30  10
ATLANTA         87  72  88  73 /  80  70  20  10
BLAIRSVILLE     82  68  81  63 /  80  70  20  10
CARTERSVILLE    87  71  87  69 /  80  80  20  10
COLUMBUS        90  74  92  74 /  60  50  40  10
GAINESVILLE     85  71  86  71 /  80  70  20  10
MACON           92  75  93  73 /  60  50  40  10
ROME            88  71  89  69 /  90  80  20  10
PEACHTREE CITY  87  72  89  70 /  80  70  20  10
VIDALIA         93  74  93  75 /  60  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....NLISTEMAA
AVIATION...11
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 AM EDT THU AUG 6 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
518 AM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP
SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE
THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM
COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH
MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL
ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG
STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE
MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 6, 6:51 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 AM EDT THU AUG 6 2015

GAZ001>004-011-061115-
DADE GA-CATOOSA GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-
651 AM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA...WESTERN
WHITFIELD...CHATTOOGA AND WALKER COUNTIES UNTIL 715 AM EDT...

AT 650 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM TRACY CITY TO NEAR IDER
TO NEAR CROSSVILLE...AND MOVING EAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...LAFAYETTE...SUMMERVILLE...RINGGOLD...TRENTON...FORT
OGLETHORPE...ROSSVILLE...CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...
TUNNEL HILL...CHATTANOOGA VALLEY...LA FAYETTE...LYERLY...MENLO...
LAKEVIEW...NAOMI...CLOUDLAND...BOYNTON AND SUTTLES MILL.

LAT...LON 3485 8500 3463 8505 3458 8511 3444 8518
      3437 8533 3429 8539 3429 8546 3498 8560
      3499 8501
TIME...MOT...LOC 1050Z 282DEG 14KT 3526 8576 3474 8565 3424 8596
Special weather statement, Aug 6, 7:50 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT THU AUG 6 2015

GAZ001>005-011-012-019-061215-
MURRAY GA-DADE GA-GORDON GA-CATOOSA GA-WHITFIELD GA-CHATTOOGA GA-
WALKER GA-FLOYD GA-
750 AM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...DADE...GORDON...
CATOOSA...WHITFIELD...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 815
AM EDT...

AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HARRISON TO NEAR
KIMBALL TO REECE CITY...AND MOVING NORTH AT 40 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATTANOOGA...ROME...DALTON...CALHOUN...LAFAYETTE...SUMMERVILLE...
CHATSWORTH...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...VARNELL...LOOKOUT MOUNTAIN...ETON...TUNNEL
HILL...COHUTTA...RESACA AND PLAINVILLE.

LAT...LON 3491 8526 3498 8524 3499 8462 3486 8462
      3485 8461 3451 8472 3440 8490 3439 8500
      3432 8503 3408 8542 3498 8560 3499 8526
TIME...MOT...LOC 1150Z 194DEG 35KT 3504 8514 3501 8566 3407 8602

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 10:07 PM EDTSpecial Weather StatementFFCGwinnett23 min
Aug 6, 6:51 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker24 min
Aug 6, 8:55 AM EDTSpecial Weather StatementFFCTowns35 min
Aug 6, 1:43 PM EDTSpecial Weather StatementFFCBibb32 min
Aug 6, 1:52 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Aug 6, 1:59 PM EDTSpecial Weather StatementFFCChattahoochee, Marion31 min
Aug 6, 2:07 PM EDTSpecial Weather StatementFFCMuscogee23 min
Aug 6, 2:15 PM EDTSpecial Weather StatementFFCTroup30 min
Aug 6, 2:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCHenry34 min
Aug 6, 2:28 PM EDTSpecial Weather StatementFFCCrisp47 min
Aug 6, 2:30 PM EDTSpecial Weather StatementFFCMadison30 min
Aug 6, 2:34 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCClarke, Oconee27 min
Aug 6, 2:50 PM EDTSpecial Weather StatementFFCBarrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more40 min
Aug 6, 2:50 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Aug 6, 2:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Aug 6, 3:00 PM EDTSpecial Weather StatementFFCSpalding45 min
Aug 6, 3:04 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot34 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski29 min
Aug 6, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Aug 6, 3:24 PM EDTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more66 min
Aug 6, 3:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 6, 3:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Oconee, Oglethorpe52 min
Aug 6, 3:40 PM EDTSpecial Weather StatementFFCHouston35 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes62 min
Aug 6, 3:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 6, 3:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more42 min
Aug 6, 4:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 6, 4:04 PM EDTSpecial Weather StatementFFCPeach26 min
Aug 6, 4:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Aug 6, 4:07 PM EDTSpecial Weather StatementFFCMonroe23 min
Aug 6, 4:10 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Aug 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Putnam, Taliaferro, Warren29 min
Aug 6, 4:26 PM EDTSevere Thunderstorm WarningFFCTwiggs34 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs32 min
Aug 6, 4:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCHancock, Warren38 min
Aug 6, 4:42 PM EDTSpecial Weather StatementFFCJefferson18 min
Aug 6, 4:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson41 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens23 min
Aug 6, 4:54 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Aug 6, 5:13 PM EDTSevere Thunderstorm WarningFFCHancock, Washington47 min
Aug 6, 5:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Aug 6, 5:27 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson48 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Aug 6, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCGlascock, Jefferson31 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Aug 6, 6:01 PM EDTSpecial Weather StatementFFCCandler29 min
Aug 6, 6:14 PM EDTSpecial Weather StatementFFCJones46 min
Aug 6, 6:17 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Aug 6, 6:42 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 6, 7:12 PM EDTSpecial Weather StatementFFCMarion48 min
Aug 6, 7:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley30 min
Aug 6, 7:19 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Aug 6, 7:43 PM EDTSpecial Weather StatementFFCMuscogee, Talbot47 min
Aug 6, 7:55 PM EDTSpecial Weather StatementFFCHeard50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.